# SDR CALA2010071400333

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 40,128 hours, 13,333 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK FOUND ON RIGHT HORIZONTAL STAB LOWER SKIN AT STAB STA 129.50 AND 25.5"AFT OF FWD SPAR WHILE PERFORMING FCD 5510-02034.  CRACK MEASURES 1.375 INCH IN LENGTH.  INSTALLED INTERIM REPAIR DOUBLER AND ISSUED DIP TO ACCOMPLISH INITIAL INSPECTIONS PER PART 2 WITHIN 9000 FLIGHT CYCLES FROM 07/09/2010 AND PERFORM REPETITIVE INSPECTIONS AT INTERVALS NOT TO EXCEED 9000 FLIGHT CYCLES AFTER THE INITIAL HAS BEEN ACCOMPLISHED REF ECRA 5510-02106 STEPS 1 THRU 20.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5510-02106, PART 1.  ACCOMPLISH INITIAL INSPECTION PER PART 2 WITHIN 9000 FLIGHT CYCLES FROM 07/09/2010 AND PERFORM REPETITIVE INSPECTIONS AT INTERVALS NOT TO EXCEED 9000 FLIGHT CYCLES AFTER THE INITIAL HAS BEEN ACCOMPLISHED.  RIR: W/I EVERY 9000 F/C STARTING FROM 09JUL2010.
